# SDR USAASB00156

- Difficulty date: June 6, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N284AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23131
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - MAINTENANCE FOUND THE EMERGENCY LIGHTS AT THE LEFT OVERWING AND BELOW THE FLAPS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AND CHARGER ASSEMBLY (P/N 60-1321-1).  OPERATIONAL CHECK GOOD.  (M)
